# SDR SCNA20230531168

- Difficulty date: May 25, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N5693A
- Make and model: Boeing 737-8
- Aircraft serial: 29947
- Aircraft time: 69,397 hours, 35,874 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 143A120055
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT NR00261: CORROSION FWD CARGO COMPARTMENT, FRAME AT WL 160, BS 500I BETWEEN S-25L TO S-26L HAS CORROSION. - - - RESOLUTION: CORROSION ON STA 500I FRAME BETWEEN S25L TO 26L, WL 160 FOUND OUT OF LIMITS SRM 53-00-07-1A-1. REPLACED STA 500I FRAME, BETWEEN S25L AND S26L, WL 160 PER SCA EC/TC# ENG-53SCA-11187 REV. 00 AND ATS ER # 23-01601 REV 1R. INSPECTION THRESHOLD TOTAL 50,000 FLIGHT CYCLES. CAUSE OF CORROSION: MOISTURE.
